# SDR AALA20161215002

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 54,714 hours, 14,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21241
- Condition: Discharged
- Location: Cabin
- Part time: 13,091 hours, 5,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTING IS VERY DIM ON SEATS 26D THROUGH 36D.  REMOVED AND REPLACED AFT POWER SUPPLY BATTERY PACK IAW AMM 33-51-07.  OPERATIONAL CHECK GOOD.
